18th Polish-American Conference on Science and Technology 100 years of Polish Science and Industry Cooperation

Conference Agenda

Conference Chairman: Professor Roman Domański - Institute of Aviation

Thursday May 24

08:00 08:30 Registration and buffet breakfast

Institute of Aviation
American participants
Polish participants
GE

Opening Session

08:30	08:35	5 min	Welcome Address
			Director Paweł Stężycki & Professor Mike Benzakein
08:35	08:45	10 min	Official Institute of Aviation Film
08:45	08:50	5 min	Overview of the Polish ILX-34 passenger airplane
			Director Paweł Stężycki - Institute of Aviation
08:50	09:15	25 min	VIP Welcome Remarks
09:15	09:25	10 min	Official signing of a Letter of Intent for the construction of the Polish ILX-34 9 passenger airplane
09:25	09:30	5 min	Presentation of signataries with commemorative medals
			Official awarding of PhD Diplomas to Institute of Aviation graduates
00.05	10.00		
09:30	10:00	Break	

Aerospace Technologies (advances in Air, Space, and UAV technology) - Part I

Moderated by Professor Piotr Wolański and Professor Mike Benzakein

10:00 10:20	Slot 1.1	Challenges and opportunities of power electronics for future aircrafts
		Professor Jin Wang - OSU
10:20 10:40	Slot 1.2	Research on Application of Continuously Rotating Detonation to Rocket Engine
		Professor Piotr Wolański - Institute of Aviation
		Michał Kawalec - Institute of Aviation
10:40 11:00	Slot 1.3	Small UAS rotor wakes in hover and gusting crosswind conditions
		Professor Jim Gregory - OSU
11:00 11:20	Slot 1.4	Velocity control on spacecraft utilizing linear accelerometers for closed loop control
		Alan Chmiel - ZIN Technologies
		Digitization of airspace, autonomy and automation of processes in the airspace as: a new environment for
		the development of unmanned technologies and the future of aviation. Development strategy and
11:20 11:40	Slot 1.5	regulatory strategy.
		Małgorzata Darowska
11:40 12:00	Slot 1.6	Drones in Poland – the potential of unmanned technologies.
		Michał Witkowski - Acting Vice President of the Civil Aviation Authority for Aviation Standards (ULC)

12:00 13:20 Lunch

13:20 14:20 Expert Panel moderated by Professor Roman Domański

"Valley of Death" - Challenges in the commercialization of research and development results.

1	Prof. Roman Domański (ILOT)		
2	2 Marian Lubieniecki (GE)		
3	3 Prof. Mike Benzakein (OSU)		
4	Prof. Mark Turner (UofC)		
5	Prof. Tadeusz Uhl (AGH)		
6	Alan Chmiel (ZIN Technologies)		

14:20 14:40 Break

Aerospace Technologies (advances in Air, Space, and UAV technology) - Part II

Moderated by Professor Piotr Wolański and Professor Mike Benzakein

14:40 15:00 Slot	ot 1.7 Institute of Aviation	team in the NIAS flight testing campaign of the UTM System
	Professor Cezary Ga	liński - Institute of Aviation
	Krzysztof Łowczycki	- Institute of Aviation
15:00 15:20 Slot	ot 1.8 Composite technologic	gies development for ILX-34 aircraft - wing demonstrator
	Konrad Kozaczuk - II	nstitute of Aviation
15:20 15:40 Slot	ot 1.9 Design, developmen	t, and flight testing of a beyond line-of-sight UAS
	Matthew McCrink -	Research Scientist - OSU
15:40 16:00 Slot	ot 1.10 Zin Technologies De	velopments in Composites, Separation, and Acoustics as they apply to Aerospace
	Bart Zalewski - ZIN 1	echnologies

Friday May 25

08:30 09:00 Buffet breakfast, registration

Defense and Security

10:20 10:40 Break

Moderated by Professor Cezary Szczepański and Director Leszek Loroch

09:00 09:20	Slot 2.1	Unmanned Aerial Vehicles
		Tomasz Gugała - UAS Programs Director - Polish Armaments Group
09:20 09:40	Slot 2.2	Research and Development of Rocket Propulsion for the Space Probe
		Miroslaw Kowalski - Air Force Institute of Technology - ITWL
		Antoni Jankowski - Institute of Aviation
09:40 10:00	Slot 2.3	Rocket technology development at Institute of Aviation
		Adam Okniński - Institute of Aviation
10:00 10:20	Slot 2.4	New unmanned aerial targets - Preliminary study and conceptual design
		Dariusz Rykaczewski - Air Force Institute of Technology - ITWL
		Duriusz nykaczewski. Ali i orce mottate or recimology. HWE

Developing trends in New Technologies

Moderated by Professor Mark Turner and Director Sylwester Wyka

10:40 11:00 Slot	2.5 Smart mobility in smart cities – are we ready for autonomous driving? Professor Dorota A. Grejner-Brzezińska - OSU
11:00 11:20 Slot	2.6 Hardware protection against laser impulses using materials with complex structure Marcin Lenarczyk - Institute of Aviation
11:20 11:40 Slot	2.7 Digital and robotics technology development in energy sector based on gas turbines application Michał Małecki - General Electric Company Polska
11:40 12:00 Slot	2.8 Advances in Turbomachinery Design and Optimization Professor Mark Turner - University of Cincinnati
12:00 13:00 Lund	ch

New manufacturing and materials (Composites, Additive Manufacturing, etc.)

Moderated by Professor Maciej Bossak and Director Konrad Kozaczuk

13:00 13:20 Slot 2.9	Automated fiber placement technology application for sandwich panels manufacturing
	Wojciech Krauze - Institute of Aviation
13:20 13:40 Slot 2.10	Health monitoring of composite aerial structures
	Krzysztof Dragan - Air Force Institute of Technology - ITWL
13:40 14:00 Slot 2.11	High strength thermoplastic composites press forming technology on the example of wing rib
	Radosław Guzikowski - Institute of Aviation
14:00 14:20 Slot 2.12	Synthesis and Application of Modern Energetic Materials
	Rafał Bogusz, Katarzyna Gańczyk-Specjalska, Rafał Lewczuk - Institute of Industrial Organic Chemistry
14:20 14:40 Slot 2.13	Silicon carbide materials for aviation and ballistic applications
	Krzysztof Perkowski - Institute of Ceramics and Building Materials
14:40 15:00 Slot 2.14	Quasi-static and dynamic test of energy absorbing 3D printed structures
	Rafał Jakubowski, Sebastian Szałkowski, Professor Adam Wiśniewski - Institute of Aviation

15:00

Closing remarks